# SDR GUU2008F00049

- Difficulty date: September 10, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED LT EMERGENCY EXIT DOOR DOES NOT CLOSE PROPERLY. READJUSTED LT EMERGENCY EXIT DOOR.  (K)
